MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72202536
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907); Mechanical Jam (2983)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter during a hysteroscopy polypectomy, dilatation and curettage with pelvic exam under anesthesia, the surgeon introduced the mini tissue shaver and then performed resection of the tissue under direct visualization.During the midpoint of the resection of the tissue.The shaver blade jammed and the device was not functional, so it was removed.A small, bright, shiny (metal-looking) item was observed.The shaver was checked and a small piece was missing.The cavity was suctioned and drained.A new tissue shaver was obtained and the resection was completed.
 
Event or Problem Description
According to the reporter, during a hysteroscopy polypectomy, dilatation and curettage with pelvic exam under anesthesia, the surgeon introduced the mini tissue shaver and then performed resection of the tissue under direct visualization.During the midpoint of the resection of the tissue.The shaver blade jammed, and the device was not functional, so it was removed.A small, bright, shiny (metal-looking) item was observed.The shaver was checked, and a small piece was missing.The cavity was suctioned and drained, and a new tissue shaver was obtained, and the resection was completed.No x-ray was performed, as the broken piece was too small to be detected, and no additional medical procedure was needed to remove the piece.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: h6 (fdd).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22641172
Report Number1282497-2025-00524
Device Sequence Number20150353
Product Code HIH
UDI-Device Identifier10884521744080
UDI-Public(01)10884521744080(17)271028(10)5799563(20)02
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202536
Device Catalogue Number72202536
Device Lot Number5799563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/04/2025
08/01/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/12/2025
08/13/2025
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityHispanic
Patient RaceWhite